# SDR SWAA970368

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND CRACK IN FWD CARGO DOOR FRAME WEB FWD STOP, SECOND FROM MOST INBOARD STOP.  INSTALLED REPAIR DOUBLER PER BOEING SRM.
